# SDR A6WA200440221

- Difficulty date: December 15, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Migrated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR AFT TRUNNION BUSHING IS MIGRATED .025 INCH.  (M)
